# SDR DL757081793

- Difficulty date: December 27, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 77,063 hours, 37,864 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 694557929
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING AT BOTTOM OF AFT CARGO DOOR OPENING CORRODED ON BOTTOM STA 1400, NEW DOOR FITTING EXISTING PLATE AND NEW TIE DOWN FITTING INSTALLED IAW SRM 51-40-02 PG 39 FIG 12.
